# SDR SWAA2023030698656

- Difficulty date: February 3, 2023
- Submitted: March 6, 2023
- Operation: Air carrier
- Aircraft: N7746C
- Make and model: Boeing 737-7BD
- Aircraft serial: 33934
- Aircraft time: 50,644 hours, 26,573 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION STRINGER 23R LOCATED BS 540 AND WL 167.2 AT FWD CARGO COMPARTMENT 2023-99164<[01] TOOL USED: ULTRASONIC THICKNESS GAGE P/N: 45MG S/N: 221859911 DUE DATE: 07-NOV-23;[02] TOOL USED EDDY CURRENT FLAW DETECTOR PN: NORTEC 600D; SN: 210138203; CAL DUE DATE: 11-APR-23.;[03] TOOLS USED: TEMPERATURE CONTROLLER: P/N: P3015GOES00000; S/N: 112031023; DUE DATE: 01-FEB-24; TEMPERATURE CONTROLLER: P/N: 48VFL11; S/N: AE-31448; DUE DATE: 14-JUN-23.;[04] PERFORMED REPAIR CATEGORY A ON STRINGER 23R BTW BS 500D TO BS540 IAW B737-700 SRM 53-00-03-2R-1 AND FIGURE 206. MATERIAL USED ALUMINUM SHEET P/N: 7075-T0- 0.040 P.O: 2022 104955 AND P/N: 7075-T0-0.036 P.O: 2021 131796 HEAT TREATED AND CONVERTED FROM 7075-T0 TO CONDITION 7075-T6. SEE INDIVIDUAL SIGNOFFS BELOW;[05] CORRECTED STEP 4 PERFORMED REPAIR CATEGORY A ON STRINGER 23R BTW BS 500D TO BS540 IAW B737-700 SRM 53-00-03-2R-1 AND FIGURE 206. MATERIAL USED ALUMINUM SHEET P/N: 7075-T0- 0.040 INCH P.O: 2022 104955 AND P/N: 7075-T0-0.036 INCH P.O: 2021 131796 HEAT TREATED AND CONVERTED FROM 7075-T0 TO CONDITION 7075-T6. SEE INDIVIDUAL SIGNOFFS BELOW;[06] PERFORMED REPAIR CATEGORY A ON STRINGER 23R BTW BS 500D TO BS540 IAW B737-700 SRM 53-00-03-2R-1 AND FIGURE 206. MATERIAL USED ALUMINUM SHEET P/N: 7075-T0- 0.040 INCH P.O: 2022 104955 AND P/N: 7075-T0-0.036 INCH P.O: 2021 131796 HEAT TREATED AND CONVERTED FROM 7075-T0 TO CONDITION 7075-T6. SEE INDIVIDUAL SIGNOFFS BELOW. ITEM RII
